# SDR CALA2021120102229

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 74,003 hours, 31,456 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 762A000004
- Condition: Failed
- Location: Lh And Rh
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR PACK 1+2 FAULT REPORTED BY CREW. LOCKED FOR FIX OK TO UNLOCK TO FOR TECHNICIAN LOG UPDATE...BSS ADDED PFR REPORT TESTED BOTH RAM AIR OUT ACTUATORS , BOTH ARE FAILED . NEW ACTUATORS ON AOG , HARDWARE INSTALLED IN HINGES AND OLD ACTUATORS ON CART NEAR LH. A/C BAY . REMOVED AND REPLACED L/H AND R/H PACK AIR OUTLET ACTUATORS, REF AMM 21-61-52, 21- 61-00-710-001-A. (TEST PASSED SEE ATTACHED PHOTO.) ADD EMP:U187616 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1939053  SN OFF 9048 TT # 1155810  SN OFF 2093 ACTUATOR, PACK   OFF 31-2163-9-0002 9048 ON 31-2163-9-0002 3000 ACTUATOR, PACK   OFF 31-2163-9-0002 2093 ON 31-2163-9-0002 1954
